# SDR AU990133

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: HC5370002004
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR RETRACTION JACK ATTACHMENT BOSS CONTAINED TWO CRACKS IN THE BORE IN THE FOLLOWING LOCATIONS:  1.  ONE CRACK AT THE 4 O'CLOCK POSITION - CRACK LENGTH 8 MM  (0.314 INCH) ACROSS THE FACE EXTENDING 6 MM (0.236 INCH) INTO THE  BORE.   2.  ONE CRACK AT THE 5 O'CLOCK POSITION - CRACK LENGTH 13 MM (0.511 INCH) ACROSS THE FACE EXTENDING 6 MM (0.236 INCH) INTO THE BORE FOUND DURING INSPECTION IAW ER BA6-53-10-16.  NOTE:  NEITHER CRACK EXTENDS BEYOND THE JACK ATTACHMENT PIN FLANGE POSITION.
